Translator Disclaimer
15 August 2010 The cone conjecture for Calabi-Yau pairs in dimension 2
Burt Totaro
Author Affiliations +
Duke Math. J. 154(2): 241-263 (15 August 2010). DOI: 10.1215/00127094-2010-039

Abstract

We prove the Morrison-Kawamata cone conjecture for Kawamata log terminal Calabi-Yau pairs in dimension 2 . For a large class of rational surfaces as well as for K3 surfaces and abelian surfaces, the action of the automorphism group of the surface on the convex cone of ample divisors has a rational polyhedral fundamental domain.

Citation

Download Citation

Burt Totaro. "The cone conjecture for Calabi-Yau pairs in dimension 2." Duke Math. J. 154 (2) 241 - 263, 15 August 2010. https://doi.org/10.1215/00127094-2010-039

Information

Published: 15 August 2010
First available in Project Euclid: 16 August 2010

zbMATH: 1203.14046
MathSciNet: MR2682184
Digital Object Identifier: 10.1215/00127094-2010-039

Subjects:
Primary: 14J50
Secondary: 14E30

Rights: Copyright © 2010 Duke University Press

JOURNAL ARTICLE
23 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.154 • No. 2 • 15 August 2010
Back to Top